Forum topic

2 posts / 0 new
Last post
yolandiep
Difficulty in breathing, whilst accessing port

Morning  

Whilst the oncology Sister was busy accessing my daughters port, she suddenly  turned CHERRY RED in her face, her chest closed up and couldn't  breath. Dr had to give her a cortisone injection and put her on oxygen for 20+ min. 

Any idea what could have caused this?

Air embolism?

thx

lynncrni
Not enough information to

Not enough information to provide any real answer. The possibilities include air embolism, vasovagal reaction, panic attack, mast cell activation syndrome, or a true allergic reaction to something that was injected. Signs and symptoms for all of these conditions overlap. 

Lynn Hadaway, M.Ed., NPD-BC, CRNI

Lynn Hadaway Associates, Inc.

PO Box 10

Milner, GA 30257

Website http://www.hadawayassociates.com

Office Phone 770-358-7861

Log in or register to post comments